# SDR SWAA001002

- Difficulty date: June 3, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- Aircraft time: 43,520 hours, 33,779 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: BACV10CE3
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, A-SYS HYD FAILED DURING APPROACH.  REMOVED AND REPLACED A-SYS HYD MODULE CHECK VALVE PER MM.
